# SDR WVE2002F00020

- Difficulty date: October 26, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N580ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Engine: Ge CF34*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6003603023
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 718 FRAME LOCATED ON THE LEFT SIDE OF THE FUSELAGE IS CRACKING IN THE FRAME FLANGE RADIUS.  CRACKS ARE BETWEEN STRINGER 10-12.  MANUFACTURE HAS ISSUED REO.
